# SDR CALA2025040303479

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 7,326 hours, 2,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DOOR 1R SLIDE MAY BE OVER PRESSURE. INSPECTED DOOR 1R REF AMM 25-66-01. IS WITHIN LIMITS
